A new type of Generalized Fixed Point Theorem in a Complete Metric Space

AUTHOR AND
AFFILIATION

MANOJ GARG
P.G. Department of Mathematics, Nehru (P.G.) College, Chhibramau, Kannauj, U.P. (India)
E-mail : garg_manoj1972@yahoo.co.in

KEYWORDS:

Fixed point, complete metric space, fixed point theorem.

Issue Date:

December 2015

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.27 – No.3

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In the present paper, we prove a fixed point theorem in the form of rational expression. Our result generalizes and extends some well known previous results.

Copy the following to cite this Article:

MANOJ GARG, “A new type of Generalized Fixed Point Theorem in a Complete Metric Space”, Journal of Ultra Scientist of Physical Sciences, Volume 27, Issue 3, Page Number , 2016


Copy the following to cite this URL:

MANOJ GARG, “A new type of Generalized Fixed Point Theorem in a Complete Metric Space”, Journal of Ultra Scientist of Physical Sciences, Volume 27, Issue 3, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/366/


In the present paper, we prove a fixed point theorem in the form of rational expression. Our result generalizes and extends some well known previous results.